# SDR YENA200210

- Difficulty date: May 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 4,126 hours, 1,879 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 3070581102
- Condition: Frayed
- Location: Seat 7abc & 8abc
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

On Flt#20, TPA to JFK, Passenger noticed sparks coming from a wire on the floor at seat row #8A/C left. Turned live TV'S OFF, did not stop sparking, pulled LTV CB's and sparking stopped.T/S found seat to seat cable for seat 8ABC to 7ABC pinched by passenger foot to seat frame causing short and sparks. Placed entire LTV on MEL 25-22-03, CB'S collared till cable is replaced. OK to continue.  Removed and replaced seat to seat cable 7ABC to 8ABC IAW MM 23-37-00, system CK OK. Placard removed.
